# SDR UHLA2011030800119

- Difficulty date: March 8, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 17,372 hours, 10,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION SHEAR WEB FR16 LEFT SIDE. REMOVED AND REPLACED LT SHEAR WEB AT FR16 IAW EMB 170 SRM 51-40-02 AND 51-41-02.
